# SDR AT0000310

- Difficulty date: May 29, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT BS 160 RBL 0-55 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT IAW TIMCO SERVICE ORDER 151057-47171.
